# SDR DALA2022070804792

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 74,302 hours, 27,933 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Drag Fitting
- Condition: No Indication
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 L/H ENGINE DRAG FTG CLAMP-UP, #8 FASTENER HOLE HAS INDICATION APPROX 9 O'CLOCK POSITION, (FWD LOOKING AFT). CORRECTIVE ACTION: ACCOMPLISHED REPAIR TO HOLE #8, REAMED HOLE TO 0.5932" WITH NO DEFECTS NOTED. ON LH WING UPPER SKIN AND DRAG FITTING. IAW ER/A 587773-14AD REV B SECTION VI. COMPLIED WITH ALL CDCCL AND SFAR88 REQUIREMENTS, REFERENCE LOG PAGES 1910543, 1910546, 1910549 AND 1910552 FOR FOLLOW ON INSPECTIONS. (2310439)
